Safrel - Tension Headache Relief Pain Reliever with Acetaminophen 500 mg and Caffeine 65 mg (200 Caplets) Value Pack | Extra Strength for Head and Body Aches | Generic Excedrin Tension Headache
Safrel Acetaminophen Rapid Release Extra Strength Caplets 500 mg, Pain Reliever and Fever Reducer, Red, 400 Count | Made in USA
Safrel - Extra Strength Headache Relief Acetaminophen with Aspirin (NSAID) & Caffeine (300 Caplets) Value Pack | Head Pain Relief, Muscle Aches, Back Pain & Body | Generic Excedrin Extra Strength
Safrel Ibuprofen Tablets 200 mg (NSAID), 500 Count, Pain Reliever/Fever Reducer | Toothache, Headache, Muscle Aches, Menstrual Cramps, Back & Arthritis Pain Relief | Value Pack
Safrel Baby Aspirin 81 mg (1000 Enteric Coated Tablets) | Adult Low Dose Strength Pain Reliever (NSAID) | Safe Pain Relief for Minor Aches and Pain | Value Pack Generic Bayer Aspirin
Safrel Lidocaine 4% Dry Patch 15 Count, Unscented, Small 2 x 4 Inches Pain Relief Patches for Knees, Ankle, Back, Elbows, Shoulders, Patch Away Your Pain Without Jelly Feeling, Compare to Salonpas
Safrel Lidocaine Plus Menthol Dry Patch 5 Count, Unscented Pain Relief Patches for Back or Large Area, Patch Away Your Pain Without Jelly Feeling | Compare to ICY Hot Max Strength
Safrel Extra Strength No-Pain Rapid Release Acetaminophen Caplets 500 mg, Pain Reliever and Fever Reducer, Dye Free, 400 Count
Safrel Acetaminophen Extended-Release Tablets, 650 mg, Arthritis Pain and Fever Relief, 400 Count – Compared to Tylenol – Lasts up to 8 Hours
Safrel Extra Strength Pain Reliever PM and Sleep Aid (375 Tablets) | Acetaminophen 500 mg & Diphenhydramine HCl 25 mg | Fast Acting Relief for Headaches, Minor Aches | Non-Habit Forming | Value Pack
Safrel No-Pain Extra Strength Acetaminophen 500 mg Caplets, Pain Reliever and Fever Reducer Medicine, 500 Count Value Pack
Safrel No-PAIN PM Extra Strength Acetaminophen PM 500 mg (375 Tablets) | Value Saving Pain Relief & Sleep Aid for Adults | Works Fast & Non Habit Forming Headache Medicine | Helps with Aches & Joint Pain
Where Does Safrel Come From?
The name Safrel comes from “Safe” and “Reliable”. As a company, Safrel Pharmaceuticals strongly believes in delivering safe and reliable drugs while keeping affordability in mind.
Safrel Pharmaceuticals strongly believes in supplying safe, reliable and affordable drugs. We take stringent measures to manufacture our products to ensure safety and reliability of each drug marketed.
We thrive to meet end to end business needs while keep quality as our primary focus.
D3 combined with K2 is essential for absorption of calcium and making yourbones stronger.
These K2D3 Capsules work.
"There’s only what you need all Safrel Products, and nothing beyond that. I highly recommend their products."
MD Internal Medicine